American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A27) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] I. B. S. Passi and D. S. Passman. Algebraic elements in group rings . Proc. Amer. Math. Soc. 108 (1990) 871-877. MR 1007508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Bola O. Balogun. On the primitivity of group rings of amalgamated free products . Proc. Amer. Math. Soc. 106 (1989) 43-47. MR 963570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Charles C. Welsh. Prime length of crossed products . Proc. Amer. Math. Soc. 106 (1989) 91-98. MR 965248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Antonino Giambruno and Sudarshan K. Sehgal. A Lie property in group rings . Proc. Amer. Math. Soc. 105 (1989) 287-292. MR 929415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ferran Cedó. The maximal quotient ring of regular group rings. II . Proc. Amer. Math. Soc. 104 (1988) 357-362. MR 962798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] P. H. Kropholler, P. A. Linnell and J. A. Moody. Applications of a new $K$-theoretic theorem to soluble group rings . Proc. Amer. Math. Soc. 104 (1988) 675-684. MR 964842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] William Ullery. Modular group algebras of $N$-groups . Proc. Amer. Math. Soc. 103 (1988) 1053-1057. MR 954982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] D. A. R. Wallace. Group ring idempotents with minimal trace . Proc. Amer. Math. Soc. 99 (1987) 609-612. MR 877025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Plamen N. Siderov. Group algebras and algebras of Golod-Shafarevich . Proc. Amer. Math. Soc. 100 (1987) 424-428. MR 891139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Martin Lorenz. On free subalgebras of certain division algebras . Proc. Amer. Math. Soc. 98 (1986) 401-405. MR 857930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Daniel R. Farkas. Invariant maximal ideals in group algebras . Proc. Amer. Math. Soc. 97 (1986) 569-576. MR 845967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. I. Lichtman. A group theoretical equivalent of the zero divisor problem . Proc. Amer. Math. Soc. 97 (1986) 212-216. MR 835867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] K. R. Goodearl. Localized group rings, the invariant basis property and Euler characteristics . Proc. Amer. Math. Soc. 91 (1984) 523-528. MR 746081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Martha K. Smith. Central zero divisors in group algebras . Proc. Amer. Math. Soc. 91 (1984) 529-531. MR 746082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Robert L. Snider. Solvable linear groups over division rings . Proc. Amer. Math. Soc. 91 (1984) 341-344. MR 744625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] D. R. Farkas, A. H. Schofield, R. L. Snider and J. T. Stafford. The isomorphic question for division rings of group rings . Proc. Amer. Math. Soc. 85 (1982) 327-330. MR 656094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Héctor A. Merklen. On the supercenter of a group over domains of characteristic $0$ . Proc. Amer. Math. Soc. 83 (1981) 16-18. MR 619971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jan Krempa. Isomorphic group rings with nonisomorphic commutative coefficients . Proc. Amer. Math. Soc. 83 (1981) 459-460. MR 627669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Warren Dicks. On splitting augmentation ideals . Proc. Amer. Math. Soc. 83 (1981) 221-227. MR 624902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] A. I. Lichtman. The zero divisor problem for a class of torsion-free groups . Proc. Amer. Math. Soc. 82 (1981) 188-190. MR 609648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] P. Menal. Group rings in which every left ideal is a right ideal . Proc. Amer. Math. Soc. 76 (1979) 204-208. MR 537074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Philip S. Hirschhorn. Coherent group rings and finiteness conditions for CW-complexes . Proc. Amer. Math. Soc. 74 (1979) 368-370. MR 524319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1